Strong Wind, Chester
- When
- March 5, 2:00 PM EST to March 6, 9:00 AM EST
- Where
- Chester forecast zone
- Measured
- 46 kt (53 mph) measured gust
- Property damage
- $1,000
- Reported by
- Mesonet
Strong west to northwest winds occurred across Eastern Pennsylvania from the afternoon of the 5th into the morning of the 6th. The strongest winds occurred in two surges: when the front first moved through during the afternoon of the 5th and then overnight when the cold air advection was at its peak.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Strong west to northwest winds occurred across Eastern Pennsylvania from the afternoon of the 5th into the morning of the 6th. The strongest winds occurred in two surges: when the front first moved through during the afternoon of the 5th and then overnight when the cold air advection was at its peak. The air mass was very unseasonably cold for early March. Peak wind gusts averaged 45 to 50 mph. The strong winds knocked out glass from an upper story window of a vacant downtown Allentown (Lehigh County) building and narrowly missed a man and woman that were walking on the sidewalk. The strong winds also knocked down a few weak trees. Peak wind gusts included 53 mph in London Grove (Chester County), 51 mph at the Philadelphia International Airport, 47 mph in Mount Pocono (Monroe County) and Easton (Northampton County), 46 mph at the Northeast Philadelphia Airport, 45 mph in Pottstown (Montgomery County) and Reading (Berks County)and 41 mph at the Lehigh Valley International Airport.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 5, 11:50 AM EST, 2 hours 10 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1150 AM EST MON MAR 5 2007 .UPDATE /REST OF TODAY/... THE UPDATED PUBLIC AND MARINE PRODUCTS ARE OUT. REISSUED THE SPS AS WELL. WITH THE ARCTIC FRONT MOVING THROUGH THIS AFTERNOON AND SEEING WHAT THE UPSTEAM SHOW SHOWERS LOOKED LIKE, I BUMPED UP POPS ACROSS THE NORTHERN ZONES AND ALSO EXTENDED THE THREAT OF FLURRIES DOWN INTO CENTRAL AND SOUTHERN PORTIONS OF NEW JERSEY. FORECAST SOUNDINGS CONTINUED TO SHOW EXCELLENT MIXING THIS AFTERNOON IN AN ADIABATIC ENVIRONMENT. WELL HOLD OFF ON ANY WIND ADVISORIES WITH THE HIGHER FREQUENT GUSTS EXPECTED TO BE NO MORE THAN 45 MPH. WHILE THIS STILL COULD MAKE FOR SOME HAZARDOUS CONDITIONS, THE ADVISORY GUST TRIGGER IS IN EXCESS OF 45 MPH. GALE WARNINGS REMAIN IN PLACE ON AREA WATERS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...GALE WARNING UNTIL 6 AM EST TUESDAY FOR ANZ430-431-450>455. && .SHORT TERM /TODAY THROUGH TUESDAY NIGHT/... ARCTIC FRONT WILL CROSS THE AREA TODAY REACHING THE COAST BY MID TO LATE AFTERNOON. WINDS WILL PICKUP BEHIND THE FRONT AS THE COLD AIR RUSHES IN. WILL ALSO SEE FLURRIES NORTH AND WEST OF PHILADELPHIA METRO AREA. HAVE STAY WITH COOL MET GUIDANCE FOR MAX TEMPS TODAY AND MINS TONIGHT. COLDEST AIR CROSSES THE AREA BY TUESDAY MORNING. WIND CHILLS WILL DROP INTO SINGLE DIGITS AND COLDER. WEAK WARM ADVECTION ALFT BEGINS TUESDAY IN ADVANCE OF THE NEXT CLIPPER DROPPING DOWN. MET/MAV COMPROMISE FOR TEMPS TUES AND TUESDAY NIGHT. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... ENSEMBLES AND VARIOUS MODELS ARE SHOWING THE EXPECTED AMOUNT OF AGREEMENT ON THE UPCOMING SYSTEM, BUT THE EARLIER ECMWF SOLUTION OF DAMPING IT OUT ALMOST COMPLETELY IS FALLING OUT OF FAVOR. ITS MOST RECENT RUN NOW SHOWS A SYSTEM SIMILAR TO THE ONE DEPICTED BY THE WRF AT 12Z WED. WE TRIED TO STAY CONSERVATIVE HERE. WE HAVE MAINTAINED THE CHANCE OF SNOW ON WEDNESDAY, AND RAISED THE POPS A BIT IN THE SOUTH. IF IT SNOWS, THE COLD AIR MAY MAKE FOR SOME ROBUST RATIOS IN THE NORTHERN AND CENTRAL ZONES, BUT THAT OF COURSE ALSO WOULD MAKE FOR A FLUFFY AND MORE MANAGEABLE KIND OF SNOW. THE LIQUID EQUIVALENT PROGS SEEM TO RANGE FROM UP TO .25 INCHES IN THE WEAKER MODELS TO UP TO .50 INCHES IN THE STRONGER ONES. ALL OF THIS ALMOST UNDOUBTEDLY WILL CHANGE IN SUBSEQUENT MODEL RUNS, BUT IN THIS SNOW STARVED ASTRONOMICAL WINTER, EXCITEMENT NO DOUBT ABOUNDS. AFTER THIS SYSTEM, THE FLOW BECOMES MORE ZONAL AND CONDITIONS MODERATE. A FRONTAL SYSTEM IS PROGGED TO APPROACH THE AREA ON SATURDAY. FOR NOW, WE ARE FORECASTING THAT AS A RAIN EVENT. && .AVIATION /08Z-06Z/... CONDITIONS WILL BE VFR TODAY, BUT VERY BRIEFLY DROP TO MVFR POSSIBLY ONCE THE WINDS PICK UP AND USHER IN LOW LVL MOISTURE BY THE AFTERNOON. (ADDS METAR DATA) GRAPHIC SHOWS WIDESPREAD VFR WITH THE EXCEPTION BEING WESTERN PA AND EASTER OHIO WITH IFR IN SW NEW YORK STATE. THIS BROUGHT ON BY BACK WINDS TO THE SW AND SOME WARM AIR ADVECTING INTO THE REGION AHEAD OF THE APPROACHING LOW PRESSURE THAT WILL BRING THE ARCTIC FRONT THIS AFTERNOON. PRIMARY AVIATION ELEMENT WILL BE THE WINDS. PREVAILING WINDS HOWEVER WILL FAVOR THE NW-SE RUNWAYS WHICH ARE FAVORABLE FOR MOST OF THE TAF SITES. AN ARCTIC FRONT WILL SWEEP THROUGH THE REGION THIS AFTERNOON FOLLOWED BY VERY COLD AIR AND STRONGER WINDS. SOME SNOW SQUALLS ARE LIKELY ACROSS THE HIGHER ELEVATIONS. && .MARINE... WEST TO NORTHWEST FLOW CONTINUES ALONG THE EASTERN U.S. AS A RESULT COLD AIR ADVECTION SUPPORTING GUSTY OFFSHORE WINDS. SEAS AROUND 5 FT FARTHER OUT AND AROUND 2 NEARSHORE. HIGH PRESSURE RIDGE WILL BUILD INTO THE MID ATLANTIC AND NOT ANY FARTHER NORTH. AN ARCTIC FRONT WILL SWEEP DOWN FROM THE GREAT LAKES MONDAY MORNING FOLLOWED BY A STINGING ARCTIC AIRMASS ACROSS THE COASTAL WATERS. COLDEST TEMPERATURES WILL ARRIVE MONDAY NIGHT INTO TUESDAY ACCOMPANIED BY GALE FORCE GUSTS. THE GALE FORCE WINDS AND BUILDING OFFSHORE SEAS, AND LOWER DELAWARE BAY, WILL CREATE FREEZING SPRAY. COLD ARCTIC HIGH WILL SETTLE OVER THE WATERS TUESDAY NIGHT WITH DIMINISHING WINDS AND DECREASING SEAS. THE HIGH WILL MOVE OFF THE COAST LATE TUESDAY NIGHT AS LOW PRESSURE IS SLOWLY INTENSIFYING ACROSS THE LOWER GREAT LAKES. THE LOW WILL BECOME A CLOSED CIRCULATION BY THE TIME IT REACHES THE WEST VIRGINIA PANHANDLE WEDNESDAY AFTERNOON. SFC WINDS NORTH OF THE CENTER WILL BE NORTHEAST AND LIGHT, WHILE A SW GRADIENT OF 20 KT WILL COVER THE LOWER WATERS. THE LOW WILL MOVES OFFSHORE SOUTH OF THE WATERS WITH HIGH PRESSURE BUILDING TO THE COAST BY THURSDAY MORNING. && .FIRE WEATHER... THE ONLY AREA WHERE THE 10-HOUR FUELS MEET THE CRITERIA(10%) AND WILL CONTINUE TO DRY OUT TODAY AND THE FIRE DANGER IS HIGHEST IS EXTREME SRN DEL AND OUR TWO SOUTHERN ERN MARYLAND SHORE COUNTIES. AFTER RUNNING THE FIRST GUESS RED FLAG GRIDS, IT CONFIRMED THE CRITERIA HAS BEEN MET THERE FOR TODAY. HOWEVER, AFTER DISCUSSING THIS WITH AKQ, THEY RAISE A GOOD POINT ABOUT THE TEMPERATURES BEING TOO COLD PERHAPS. I AGREE SINCE AFTER CONFERRING WITH THEM, I RECALL A FIRE WEATHER PERSON ALSO BRINGING THAT TO MY ATTENTION. SO ILL GO AHEAD AND ISSUE AN SPS. THE MAV IS THE ONLY GUIDANCE THAT BRINGS THE TEMP NEAR 50 FOR EXTREME SOUTHERN ZONES, BUT HAVE SHAVED TEMPS OFF A FEW DEGREES FROM THAT AND SETTLED ON METS. WITH COLDER TEMPERATURES FOR TUESDAY THINK WE CAN RULE ALL AREAS OUT OF FIRE THREAT EVEN THOUGH THE GFE GRIDS REACH 115% FOR THREE STATES. && .TIDES... PRESENT TIDAL DEPARTURES ONLY A FEW TENTHS OF A FOOT ON THE NEGATIVE SIDE. LATEST EXTROP SURGE SHOWS A TWO FOOT DEPARTURE AFTER 36 HOURS SO WILL MONITOR FOR ANY FORTHCOMING STATEMENTS. && SHORT TERM...ZEV LONG TERM...DELISI AVIATION...EBERWINE MARINE...EBERWINE FIRE WEATHER/TIDES...EBERWINE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 411 AM EST MON MAR 5 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-060915- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 411 AM EST MON MAR 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF A LIGHT ACCUMULATION OF SNOW ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ANZ430-431-450>455-060915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 411 AM EST MON MAR 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE DELAWARE BAY AND COASTAL WATERS OF DELAWARE AND NEW JERSEY. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFCT THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1132 AM EST MON MAR 5 2007 NJZ001-007-008-PAZ054-055-060>062-060100- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM... EASTON 1132 AM EST MON MAR 5 2007 ...ANOTHER ARCTIC BLAST ON TAP FOR THE REGION THIS AFTERNOON INTO TUESDAY MORNING... AN ARCTIC COLD FRONT IS FORECAST TO MOVE THROUGH THE AREA THIS AFTERNOON WITH SCATTERED SNOW SHOWERS. LOCALIZED ACCUMULATIONS ARE POSSIBLE. IF YOU PLAN TO BE ON THE ROAD...BE WARY FOR CHANGING CONDITIONS AND KEEP PLENTY OF DISTANCE BETWEEN YOURSELF AND THE VEHICLES AROUND YOU. BEHIND THIS FRONT, ANOTHER UNSEASONABLY COLD AIR MASS WILL INVADE THE REGION ON GUSTY WEST TO NORTHWEST WINDS. WIND SPEEDS INTO TONIGHT WILL BE IN THE 15 TO 25 MPH RANGE. GUSTS UP TO 45 MPH WILL BE POSSIBLE, ESPECIALLY THIS AFTERNOON AND DURING THE EVENING HOURS. PLEASE MAKE SURE TO SECURE LOOSE OUTDOOR ITEMS AND DRIVE CAUTIOUSLY OVER BRIDGES AND OVERPASSES. LOW TEMPERATURES TOMORROW MORNING WILL BE IN THE SINGLE DIGITS TO AROUND 10 ABOVE ZERO. COUPLED WITH THE STRONG WINDS, THIS SHOULD PRODUCE WIND CHILL FACTORS REACHING AROUND 15 DEGREES BELOW ZERO LATER TONIGHT AND INTO THE EARLY PORTION OF TOMORROW MORNING. IF YOU WILL BE OUTDOORS DURING THIS TIME USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. IF YOU ARE TRAVELING, MAKE SURE YOU HAVE EXTRA GLOVES, WATER, SOME LIGHT FOOD AND A MEANS OF COMMUNICATIONS IN THE EVENT YOUR GET STUCK. MAKE SURE THAT YOUR PETS ARE ALSO PROTECTED FROM THE EXTREME COLD. STAY TUNED TO NOAA WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. DEZ001-MDZ008-NJZ009-010-012-015>019-PAZ067>071-060100- NEW CASTLE-CECIL-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...TRENTON...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 1132 AM EST MON MAR 5 2007 ...ANOTHER ARCTIC BLAST ON TAP FOR THE REGION THIS AFTERNOON INTO TUESDAY MORNING... AN ARCTIC COLD FRONT IS FORECAST TO MOVE THROUGH THE AREA THIS AFTERNOON WITH SCATTERED FLURRIES AND SNOW SHOWERS. LITTLE IF ANY ACCUMULATION IS EXPECTED. BEHIND THIS FRONT, ANOTHER UNSEASONABLY COLD AIR MASS WILL INVADE THE REGION ON GUSTY WEST TO NORTHWEST WINDS. WIND SPEEDS INTO TONIGHT WILL BE IN THE 15 TO 25 MPH RANGE. GUSTS UP TO 45 MPH WILL BE POSSIBLE, ESPECIALLY THIS AFTERNOON AND DURING THE EVENING HOURS. PLEASE MAKE SURE TO SECURE LOOSE OUTDOOR ITEMS AND DRIVE CAUTIOUSLY OVER BRIDGES AND OVERPASSES. LOW TEMPERATURES TOMORROW MORNING WILL BE IN THE TEENS. COUPLED WITH THE STRONG WINDS, THIS SHOULD PRODUCE WIND CHILL FACTORS REACHING AS LOW AS 10 TO 15 DEGREES BELOW ZERO LATER TONIGHT AND INTO THE EARLY PORTION OF TOMORROW MORNING. IF YOU WILL BE OUTDOORS DURING THIS TIME USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. IF YOU ARE TRAVELING, MAKE SURE YOU HAVE EXTRA GLOVES, WATER, SOME LIGHT FOOD AND A MEANS OF COMMUNICATIONS IN THE EVENT YOUR GET STUCK. MAKE SURE THAT YOUR PETS ARE ALSO PROTECTED FROM THE EXTREME COLD. STAY TUNED TO NOAA WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. NJZ013-014-020>027-060100- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...FREEHOLD...SANDY HOOK...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST 1132 AM EST MON MAR 5 2007 ...ANOTHER ARCTIC BLAST ON TAP FOR THE REGION THIS AFTERNOON INTO TUESDAY MORNING... AN ARCTIC COLD FRONT IS FORECAST TO MOVE THROUGH THE AREA LATE THIS AFTERNOON. BEHIND THIS FRONT, ANOTHER UNSEASONABLY COLD AIR MASS WILL INVADE THE REGION ON GUSTY WEST TO NORTHWEST WINDS. WIND SPEEDS INTO TONIGHT WILL BE IN THE 15 TO 25 MPH RANGE. GUSTS UP TO 45 MPH WILL BE POSSIBLE, ESPECIALLY THIS AFTERNOON AND DURING THE EVENING HOURS. PLEASE MAKE SURE TO SECURE LOOSE OUTDOOR ITEMS AND DRIVE CAUTIOUSLY OVER BRIDGES AND OVERPASSES. LOW TEMPERATURES TOMORROW MORNING WILL BE MAINLY IN THE TEENS. COUPLED WITH THE STRONG WINDS THIS SHOULD PRODUCE WIND CHILL FACTORS REACHING AROUND ZERO LATER TONIGHT AND INTO THE EARLY PORTION OF TOMORROW MORNING. IF YOU WILL BE OUTDOORS DURING THIS TIME USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. IF YOU ARE TRAVELING, MAKE SURE YOU HAVE EXTRA GLOVES, WATER, SOME LIGHT FOOD AND A MEANS OF COMMUNICATIONS IN THE EVENT YOUR GET STUCK. MAKE SURE THAT YOUR PETS ARE ALSO PROTECTED FROM THE EXTREME COLD. STAY TUNED TO NOAA WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. DEZ002>004-MDZ012-015-019-020-060100- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES- TALBOT-CAROLINE- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... CHESTERTOWN...CENTREVILLE...EASTON...DENTON 1132 AM EST MON MAR 5 2007 ...ANOTHER ARCTIC BLAST ON TAP FOR THE REGION THIS AFTERNOON INTO TUESDAY MORNING... ...VERY DRY AND WINDY CONDITIONS MAY ENHANCE THE POTENTIAL FOR FIRES TO SPREAD IF ANY DEVELOP TODAY... AN ARCTIC COLD FRONT IS FORECAST TO MOVE THROUGH THE AREA LATE THIS AFTERNOON. BEHIND THIS FRONT, ANOTHER UNSEASONABLY COLD AIR MASS WILL INVADE THE REGION ON GUSTY WEST TO NORTHWEST WINDS. WIND SPEEDS INTO TONIGHT WILL BE IN THE 15 TO 25 MPH RANGE. GUSTS UP TO 45 MPH WILL BE POSSIBLE, ESPECIALLY THIS AFTERNOON AND DURING THE EVENING HOURS. PLEASE MAKE SURE TO SECURE LOOSE OUTDOOR ITEMS AND DRIVE CAUTIOUSLY OVER BRIDGES AND OVERPASSES. IN ADDITION TO THE GUSTY WINDS THIS AFTERNOON...SURFACE CONDITIONS ARE DRY AND WILL CONTINUE TO DRY OUT AND SUPPORT THE SPREAD OF WILDFIRE. CONSIDER POSTPONING ANY OPEN BURNING AND MAKE SURE TO FOLLOW ANY BURNING BANS THAT MIGHT BE IN EFFECT IN YOUR AREA. LOW TEMPERATURES TOMORROW MORNING WILL BE MAINLY IN THE TEENS. COUPLED WITH THE STRONG WINDS THIS SHOULD PRODUCE WIND CHILL FACTORS REACHING AROUND ZERO LATER TONIGHT AND INTO THE EARLY PORTION OF TOMORROW MORNING. STAY TUNED TO NOAA WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. KRUZDLO
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 152 PM EST MON MAR 5 2007 NJZ001-007-008-PAZ054-055-061-062-052300- SUSSEX-WARREN-MORRIS-CARBON-MONROE-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... JIM THORPE...STROUDSBURG...ALLENTOWN...BETHLEHEM...EASTON 152 PM EST MON MAR 5 2007 ...SNOW SHOWERS AND SNOW SQUALLS TO CONTINUE... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO FOLLOW SCATTERED TO NUMEROUS SNOW SHOWERS ACROSS THE REGION WITH A FEW ISOLATED BUT HEAVIER SNOW SQUALLS. THIS WILL CONTINUE THROUGH THE AFTERNOON. THE SQUALLS WILL CAUSE EXTREMELY REDUCED VISIBILITIES, POSSIBLY NEAR WHITE OUT CONDITIONS FOR FIVE TO FIFTEEN MINUTES. THEY CAN PUT DOWN A QUICK HALF INCH TO INCH OF SNOW. TEMPERATURES ARE AT OR AROUND THE FREEZING MARK IN MOST PLACES AND THE SNOW WILL HAVE LITTLE DIFFICULTY IN ACCUMULATING IN SQUALLS EVEN ON THE MAIN INTERSTATES. PLEASE BE WARY FOR CHANGING ROAD CONDITIONS AND LEAVE PLENTY OF DISTANCE BETWEEN YOURSELF AND THE VEHICLES AROUND YOU. DO NOT TAILGATE OR DRIVE FASTER THAN ROAD CONDITIONS PERMIT. NJZ009-010-PAZ060-069-052300- HUNTERDON-SOMERSET-BERKS-BUCKS- INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE...READING... DOYLESTOWN 152 PM EST MON MAR 5 2007 ...SCATTERED SNOW SHOWERS TO CONTINUE... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO FOLLOW SCATTERED SNOW SHOWERS ACROSS THE REGION WITH ONE OR TWO ISOLATED SNOW SQUALLS. THESE WILL MAINLY AFFECT THE UPPER OR NORTHERN PARTS OF THE COUNTY. THE SNOW SHOWERS AND SQUALLS WILL CAUSE REDUCED VISIBILITIES AND CAN PUT DOWN A QUICK HALF INCH OF SNOW IN A FEW PLACES. PLEASE BE WARY FOR CHANGING ROAD CONDITIONS AND LEAVE PLENTY OF DISTANCE BETWEEN YOURSELF AND THE VEHICLES AROUND YOU. DO NOT TAILGATE OR DRIVE FASTER THAN ROAD CONDITIONS PERMIT. MORE WIDESPREAD SNOW SHOWERS AND SQUALLS ARE OCCURRING FARTHER TO THE NORTH. GIGI
The national radar mosaic for the moment the first event began.
10 strong wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2007Every state in 2007This day in weather historyWarnings in Pennsylvania, March 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 20869, 20870, 20875, 20866, 20867, 20871, 20868, 20872, 20873, 20874.